# SDR DLM90060202

- Difficulty date: March 17, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 26,776 hours, 14,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: L1 Door
- Component: Door
- Component part number: 100504205
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE FAILED FUNCTIONAL CHECK OUT PER OPN 6800.  SLIDE FAILED TO DEPLOY COMPLETELY.  SLIDE P/N 100504-205, S/N D9F065, PACK DATE 05/24/05.  REPLACED SLIDE AND FAILED THE SECOND TIME PER OPN 6800.  SLIDE EMERGENCY LIGHTING WAS INOP ON THE FORWARD SIDE.  SLIDE P/N 100504-205, S/N D9F013, PACK DATE 02/23/06.  REPLACED SLIDE AGAIN, OPS CHECK OK.
